# SDR IPXA2019072644911

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,378 hours, 14,284 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAIR TURN BACK - WHEN WE RAISED LANDING GEAR ON DEPARTURE WE GOT A CONTINOUS "LANDING GEAR" ALL LIGHTS WERE OUT INDICATING GEAR WAS UPREF WDM 32-62-01 APLUS R5-1164B PIN 61 WAS 4K OHMS TO GND WITH FLAPS UP. REPLACED P1-1111 AN LEFT OB FLAP POS. TRANSMITTED PER 27-54-02-401 ACCOMPLISHED REQUIRED TESTS. IPC 27,54-01-01 EQUIP LIST P1-1111
